# SDR SWAA990259

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND 2 CRACK INDICATIONS BETWEEN STR 7R AND 5L ON AFT ROW OF FASTENERS OF BS 1016 AFT PRESSURE BULKHEAD.  REMOVED DAMAGED WEB, FABRICATED, FIT, DRILLED AND INSTALLED REPAIR PARTS PER TRAMCO EWO 99-0138.
